# SDR DJFA2011036

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N469LX
- Make and model: Beech 400A
- Aircraft serial: RK463
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 1286200200002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX VISIT WHILE PERFORMING A HORIZ STABILIZER ROLLER INSPECTION OF THE HORIZ STABILIZER INBD RIB AND BRACKET ASSEMBLIES, THE RT AFT ROLLER BRACKET WAS FOUND CRACKED.  ROLLER BRACKET WAS REPLACED.
